I really don't think anti-depressants cause ALS, BUT some psycho-tropic medications can cause neurological reactions e.g. some cause tardive dyskenesia:
Tardive dyskinesia is a neurological syndrome caused by the long-term use of neuroleptic drugs. Neuroleptic drugs are generally prescribed for psychiatric disorders, as well as for some gastrointestinal and neurological disorders. Tardive dyskinesia is characterized by repetitive, involuntary, purposeless movements. Features of the disorder may include grimacing, tongue protrusion, lip smacking, puckering and pursing, and rapid eye blinking. Rapid movements of the arms, legs, and trunk may also occur. Involuntary movements of the fingers may appear as though the patient is playing an invisible guitar or piano.
Some meds may also cause Parkinsonian like symptoms. However, anti-depressants are also often a real necessity for coping with ALS for some people. I guess with all things you just have to weight up the personal risks and benefits for you. And obviously some people get no side effects. For my dad tranquillisers at night see him through.